Skip to main content

Research Repository

Advanced Search

Stability in Kelvin–Voigt poroelasticity

Straughan, Brian

Stability in Kelvin–Voigt poroelasticity Thumbnail


Brian Straughan


Hölder continuous dependence of solutions upon the initial data is established for the linear theory of Kelvin–Voigt poroelasticity requiring only symmetry conditions upon the elastic coefficients. A novel functional is introduced to which a logarithmic convexity technique is employed.


Straughan, B. (2021). Stability in Kelvin–Voigt poroelasticity. Bollettino dell'Unione Matematica Italiana, 14(2), 357-366.

Journal Article Type Article
Acceptance Date Oct 10, 2020
Online Publication Date Oct 21, 2020
Publication Date 2021-06
Deposit Date Oct 28, 2020
Publicly Available Date Oct 28, 2020
Journal Bollettino dell'Unione Matematica Italiana.
Print ISSN 1972-6724
Electronic ISSN 2198-2759
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 14
Issue 2
Pages 357-366


Published Journal Article (Advance online version) (301 Kb)

Publisher Licence URL

Copyright Statement
Advance online version This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit

You might also like

Downloadable Citations